RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2007, том 19, выпуск 2, страницы 52–73 (Mi aa112)  

Эта публикация цитируется в 10 научных статьях (всего в 10 статьях)

Статьи

Restricting the Rost invariant to the center

S. Garibaldia, A. Quéguiner-Mathievb

a Department of Mathematics & Computer Science, Emory University, Atlanta, GA, USA
b Laboratoire Analyse, Géométrie & Applications, UMR CNRS 7539 — Institut Galilée, Université Paris 13, Villetaneuse, France

Аннотация: For simple simply connected algebraic groups of classical type, Merkurjev, Parimala, and Tignol gave a formula for the restriction of the Rost invariant to the torsors induced from the center of the group. This paper completes their results by giving formulas for the exceptional groups. The method is somewhat different and also recovers their formula for classical groups.

Ключевые слова: Algebraic groups of classical type, exceptional groups, Rost invariant.

Полный текст: PDF файл (256 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2008, 19:2, 197–213

Реферативные базы данных:

MSC: 12G05
Поступила в редакцию: 27.07.2006
Язык публикации: английский

Образец цитирования: S. Garibaldi, A. Quéguiner-Mathiev, “Restricting the Rost invariant to the center”, Алгебра и анализ, 19:2 (2007), 52–73; St. Petersburg Math. J., 19:2 (2008), 197–213

Цитирование в формате AMSBIB
\RBibitem{GarQue07}
\by S.~Garibaldi, A.~Qu\'eguiner-Mathiev
\paper Restricting the Rost invariant to the center
\jour Алгебра и анализ
\yr 2007
\vol 19
\issue 2
\pages 52--73
\mathnet{http://mi.mathnet.ru/aa112}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2333896}
\zmath{https://zbmath.org/?q=an:1209.11045}
\transl
\jour St. Petersburg Math. J.
\yr 2008
\vol 19
\issue 2
\pages 197--213
\crossref{https://doi.org/10.1090/S1061-0022-08-00993-X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267653200003}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa112
  • http://mi.mathnet.ru/rus/aa/v19/i2/p52

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Garibaldi S., Gille Ph., “Algebraic groups with few subgroups”, J. Lond. Math. Soc. (2), 80:2 (2009), 405–430  crossref  mathscinet  zmath  isi
    2. Garibaldi S., Cohomological invariants: exceptional groups and spin groups, Mem. Amer. Math. Soc., 200, no. 937, 2009, xii+81 pp.  mathscinet  isi
    3. Garibaldi S., “Orthogonal involutions on algebras of degree 16 and the Killing form of $E_8$”, Quadratic forms—algebra, arithmetic, and geometry, Contemp. Math., 493, Amer. Math. Soc., Providence, RI, 2009, 131–162  crossref  mathscinet  zmath  isi
    4. Garibaldi S., Semenov N., “Degree $5$ Invariant of $E_8$”, Int. Math. Res. Not. IMRN, 2010, no. 19, 3746–3762  mathscinet  zmath  isi
    5. Gille Ph., Quéguiner-Mathieu A., “Formules pour l'invariant de Rost”, Algebra Number Theory, 5:1 (2011), 1–35  crossref  mathscinet  zmath  isi
    6. Bermudez H., Ruozzi A., “Degree 3 Cohomological Invariants of Split Simple Groups That Are Neither Simply Connected Nor Adjoint”, J. Ramanujan Math. Soc., 29:4 (2014), 465–481  mathscinet  zmath  isi
    7. Garibaldi S., Petrov V., Semenov N., “Shells of Twisted Flag Varieties and the Rost Invariant”, Duke Math. J., 165:2 (2016), 285–339  crossref  mathscinet  zmath  isi  elib
    8. Garibaldi S., “$E_8$, the most exceptional group”, Bull. Amer. Math. Soc., 53:4 (2016), 643–671  crossref  mathscinet  zmath  isi  elib  scopus
    9. Merkurjev A., “Degree three cohomological invariants of semisimple groups”, J. Eur. Math. Soc., 18:3 (2016), 657–680  crossref  mathscinet  zmath  isi  scopus
    10. Garibaldi S., Merkurjev A.S., “Rost Invariant of the Center, Revisited”, Pac. J. Math., 291:2 (2017), 369–397  crossref  mathscinet  zmath  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:315
    Полный текст:88
    Литература:45
    Первая стр.:2
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020